# SDR NACA2019080620096

- Difficulty date: August 4, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 99,013 hours, 16,186 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START TWICE ON THE GROUND,  EGT STALLED AT AROUND 775 FOR 15 SECONDS BEFORE FAULT.  OPEN
